Who Certified ISO Certified Company

HiGlance Laboratories

Feviza Plus
Name Of Product : Feviza Plus
Price :  Rs. 15.90
Offered Price : Rs. 15.10

Click on the image to Enlarge

Product Details:

Each 5 ml contains :
Ibruprofen IP .......... 100 mg
Paracetamol IP ...... 162.5 mg

Indication : For the temporary relief of mild to moderate pain associated with cold and flu symptoms, sore throat and fever, earache, dental pain. It can also be used in minor injuries such as sprains and strains. (For pediatric use)